# SDR SWAA2024112161826

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 24,727 hours, 12,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD EMERGENCY FLASHLIGHT DOES NOT TEST ( CREW REPORTS )<[01] R/R FWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY REF AMM 5-64-00;[02] R/R FWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY REF AMM 25-64-00  CORRECTED AMM REFERENCE. APPROVED BY 66543;[03] CORRECTED AMM REFERENCE PER 66543
